# SDR FDEA201804050858

- Difficulty date: April 5, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 71,546 hours, 24,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N874613
- Condition: Damaged
- Location: Bs 1710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 16L AT BS 1710 DAMAGED.  CUT-OUT THE DAMAGED SECTION OF THE STRINGER,  DRILLED A NEW STRINGER AND SPLICE.  A REPAIR WAS INSTALLED IAW SRM 53-00-03-2R, REPAIR 2, TYPE I, DETAIL I, FIG 201.
